In a widely shared social media post, the woman says there have been a number of incidents in Silver Street in recent days.
Sharing details of her own ordeal, which she says happened in London, she says she was informed by nurses in Doncaster that gangs using the same sort of drugs have been preying on unsuspecting victims in the town.
Last December, police revealed they were investigating a number of needle spiking incidents in Doncaster.
Writing about her ordeal, she said: “Just a notice to other girls that this is actually happening.
"I'd been needled on Saturday night in London with Midazolam, it's a benzodiazepine medication used for anesthesia, procedural sedation, trouble sleeping, and severe agitation.
“I've been groggy all week, achy down my right hand side with a headache behind my right eye all week and feeling nauseous and really tired.
"The nurses have said there's been a few on Silver Street in Doncaster this past week with the same drug despite mine happening in London.
"I wasn't out of my face and was still functioning – just can't remember getting home even though I managed to walk home and was still coherent.
"I just slept through it and was fine but just wanted to warn other women to look out for these symptoms and do not go anywhere alone because it is actually happening in Doncaster a lot at the moment.
"Luckily I was with my partner and we noticed the mark and was seen at my local doctors. I've had to have blood tests and a hepatitis vaccination to be safe. Just awful to think what could have happened. So please stay safe girls, it could be you next and you may not be so lucky.”
Before Christmas, there were numerous reports in the town of women being injected with needles without their knowledge, with police confirming they were investigating a number of incidents.
Last November, police in Doncaster confirmed they were probing three cases of people being surreptitiously injected with needles in the town’s pubs and clubs.
Several women have come forward to share photos of what appear to be needle marks on their skin as well as details of blackouts and uncontrolled vomiting.
There were unconfirmed figures that seven women had been targeted – but police said they were only investigating three cases at this stage.
At the time of the incidents in November, a South Yorkshire Police spokesman said: “We are investigating three reports of spiking in Doncaster. These are not confirmed at this stage and we are awaiting toxicology.”
One woman was said to have been taken to Doncaster Royal Infirmary by ambulance.
Needle spiking is where the victims believe they were injected with a needle and drugs – often sedatives – and which are administered without their knowledge.
One victim, sharing a photo of what appeared to be a needle mark posted: “Girls, please be really careful when out drinking. Last night I have no memory on what went on out in town.
"I’ve woken up to this on my hip that looks like a needle mark from being injected.”